# SDR AALA202308140563

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 32,180 hours, 6,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Plate
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN LEVEL AT F L270 #1 FLIGHT ATTENDANT REPORTED LOUD SQUEAL AT 1L WITH VIBRATION. WENT AWAY AS WE CONTINUED DECENT. MAINTENANCE PRESSURIZED AIRCRAFT AND NO NOISES WERE NOTED. MAINTENANCE FOUND THE L1 DOOR COVER PLATE LOOSE AND ACCOMPLISHED COVER PLATE PRELOAD ADJUSTMENT PER AMM 52-10-00-220-007-A.
